Open Access
October 2014 Convex valuations invariant under the Lorentz group
Semyon Alesker, Dmitry Faifman
J. Differential Geom. 98(2): 183-236 (October 2014). DOI: 10.4310/jdg/1406552249


We give an explicit classification of translation-invariant, Lorentz-invariant continuous valuations on convex sets.We also classify the Lorentz-invariant even generalized valuations.


Download Citation

Semyon Alesker. Dmitry Faifman. "Convex valuations invariant under the Lorentz group." J. Differential Geom. 98 (2) 183 - 236, October 2014.


Published: October 2014
First available in Project Euclid: 28 July 2014

zbMATH: 1312.52007
MathSciNet: MR3238311
Digital Object Identifier: 10.4310/jdg/1406552249

Rights: Copyright © 2014 Lehigh University

Vol.98 • No. 2 • October 2014
Back to Top